Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 

 

Linearly similar Szökefalvi-Nagy-Foias model in a domain


Author: D. V. Yakubovich
Translated by: V. V. Kapustin
Original publication: Algebra i Analiz, tom 15 (2003), nomer 2.
Journal: St. Petersburg Math. J. 15 (2004), 289-321
MSC (2000): Primary 47A45
DOI: https://doi.org/10.1090/S1061-0022-04-00811-8
Published electronically: January 30, 2004
MathSciNet review: 2052133
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 47A45

Retrieve articles in all journals with MSC (2000): 47A45


Additional Information

D. V. Yakubovich
Affiliation: St. Petersburg State University, Russia, and Autonomous University of Madrid, Spain
Email: dmitry.yakubovich@nam.es

DOI: https://doi.org/10.1090/S1061-0022-04-00811-8
Keywords: Contraction, dissipative operator, generalized characteristic function, semigroup, functional calculus
Received by editor(s): August 20, 2002
Published electronically: January 30, 2004
Article copyright: © Copyright 2004 American Mathematical Society